Wow78 Index du Forum
S’enregistrerRechercherFAQMembresGroupesConnexion
Didnt Even Want The Rest Of My Shit Till Next Day It Was Awf

 
Répondre au sujet    Wow78 Index du Forum » Le règlement! » Règlement Sujet précédent
Sujet suivant
Didnt Even Want The Rest Of My Shit Till Next Day It Was Awf
Auteur Message
JensenBreck
Sergent-chef
Sergent-chef

Hors ligne

Inscrit le: 29 Aoû 2017
Messages: 105
Masculin
Reputation: 112
Moyenne de points: 1,07

Message Didnt Even Want The Rest Of My Shit Till Next Day It Was Awf Répondre en citant
Hello All,
It's common for some individuals to feel very sick and throw up for hours after a hit when they first use heroin [or when they begin to use again after being clean from a previous addiction to heroin]. It doesn't necessarily mean a dirty hit, it means you have low tolerance and are more susceptible to throwing up than other folks. It's when you keep using regularly that you no longer feel sick and throw up anymore, then you are addicted, and your body then needs heroin to stop feeling sick. 
The reason why opiates make you throw up or feel nausea is because the drug stimulates the vomitory muscle of the stomach. In fact, most opiates relax every other muscle in the body but stimulates the vomitory muscle.
Thanks






More Details
Flat Animation Video



Ven 13 Oct - 06:15 (2017)
Publicité






Message Publicité
PublicitéSupprimer les publicités ?

Ven 13 Oct - 06:15 (2017)
Montrer les messages depuis:    
Répondre au sujet    Wow78 Index du Forum » Le règlement! » Règlement Toutes les heures sont au format GMT + 1 Heure
Page 1 sur 1

 
Sauter vers: 

Index | créer un forum | Forum gratuit d’entraide | Annuaire des forums gratuits | Signaler une violation | Conditions générales d'utilisation